# SDR HEEA955378

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- Engine: Allsn 250C20F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Defective
- Location: Engine
- Part time: 6,481 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COMPRESSOR SURGES WITH THROTTLE APPLICATION. REPLACED BLEED VALVE AND RETURNED TO SERVICE.
